Alert archive / Louisiana / Small Craft Advisories in 2021
Small Craft Advisory 26, NWS Lake Charles, LA
NWS Lake Charles, LA issued this small craft advisory at Apr 20, 2021, 3:38 PM CDT. It took effect at Apr 20, 2021, 11:00 PM CDT. It was in force for 14 hr.
The area
The counties it named.
The facts
- Issued
- Apr 20, 2021, 3:38 PM CDT (20:38 UTC)
- In effect from
- Apr 20, 2021, 11:00 PM CDT
- Expired
- Apr 21, 2021, 1:00 PM CDT
- In force
- 14 hr
- Issued by
- NWS Lake Charles, LA
The text
As transmitted.
277 WHUS74 KLCH 202038 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 338 PM CDT Tue Apr 20 2021 GMZ430-432-435-450-452-455-470-472-475-210445- /O.NEW.KLCH.SC.Y.0026.210421T0400Z-210421T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 338 PM CDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 PM CDT WEDNESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt expected. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...From 11 PM this evening to 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
3 follow-up statements
654 WHUS74 KLCH 210438 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 1138 PM CDT Tue Apr 20 2021 GMZ430-432-435-450-452-455-470-472-475-211200- /O.CON.KLCH.SC.Y.0026.000000T0000Z-210421T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 1138 PM CDT Tue Apr 20 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT WEDNESDAY... * WHAT...North winds 20 to 25 kt with gusts up to 35 kt. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 1 PM CDT Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
925 WHUS74 KLCH 210851 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 351 AM CDT Wed Apr 21 2021 GMZ430-432-435-450-452-455-470-472-475-211700- /O.CON.KLCH.SC.Y.0026.000000T0000Z-210421T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 351 AM CDT Wed Apr 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
417 WHUS74 KLCH 211454 MWWLCH URGENT - MARINE WEATHER MESSAGE National Weather Service Lake Charles LA 954 AM CDT Wed Apr 21 2021 GMZ430-432-435-450-452-455-470-472-475-211800- /O.CON.KLCH.SC.Y.0026.000000T0000Z-210421T1800Z/ Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM- Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 954 AM CDT Wed Apr 21 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 PM CDT THIS AFTERNOON... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt. * WHERE...Portions of and the coastal lakes and bays of the Gulf of Mexico. * WHEN...Until 1 PM CDT this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this small craft advisory went out at Apr 20, 3:31 PM CDT, 7 minutes earlier.
Area forecast discussion, Apr 20, 3:31 PM CDT, 7 minutes before
Area Forecast Discussion
National Weather Service Lake Charles LA
331 PM CDT Tue Apr 20 2021
.DISCUSSION...
Skies are mostly sunny this afternoon with temperatures in the
mid to upper 70s across our region. A strong cold front is poised
to move through tonight. The front however is expected to be dry,
so no precipitation is forecast.
Low temperatures tonight will be at least 10 degrees cooler than
normal, with low ranging from the lower 40s in east Texas and
central Louisiana to the mid to upper 40s along the I-10 corridor
from Beaumont to Lafayette. Closer to the coast it will be in the
lower 50s.
High temperatures tomorrow will be int he 60s, a good 10 to 15
degrees cooler behind the front as high pressure builds back in.
This high pressure will move to our east on Thursday, allowing
winds to shift back to the east and eventually southeast for the
end of the week. Temperatures will warm again back into the 70s.
The next chance of rain comes back by late Thursday night into
Friday. A cold front is poised to move through Friday night. SPC
does highlight a risk for strong to severe storms for this
timeframe, so stay tuned.
&&
.MARINE...
Small craft advisories are in place late tonight through midday
Wednesday. A cold front passage is expected to bring offshore flow
with winds in the 20 to 25 knot range. Conditions will improve as
high pressure builds over us tomorrow afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 42 64 41 71 / 0 0 0 0
LCH 49 67 46 73 / 0 0 0 0
LFT 47 66 44 71 / 0 0 0 0
BPT 47 67 49 72 / 0 0 0 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...None.
TX...None.
GM...Small Craft Advisory from 11 PM this evening to 1 PM CDT
Wednesday for GMZ430-432-435-450-452-455-470-472-475.
&&
PUBLIC...15Hazardous weather outlook, Apr 20, 4:12 AM CDT, 11 hours 26 minutes before
Hazardous Weather Outlook National Weather Service Lake Charles LA 412 AM CDT Tue Apr 20 2021 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-211100- Vernon-Rapides-Avoyelles-Beauregard-Allen-Evangeline-St. Landry- Calcasieu-Jefferson Davis-Acadia-Lafayette-Upper St. Martin- Vermilion-Iberia-St. Mary-Lower St. Martin-West Cameron-East Cameron- Tyler-Hardin-Jefferson-Orange-Northern Jasper-Northern Newton- Southern Jasper-Southern Newton- 412 AM CDT Tue Apr 20 2021 This Hazardous Weather Outlook is for central Louisiana, south central Louisiana, southwest Louisiana, west central Louisiana and southeast Texas. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A dry cold front will move through the region Tuesday night, bringing temperatures 10 to 12 degrees below average for Wednesday and Thursday. A stronger upper level disturbance is expected to bring widespread showers and thunderstorms by Friday afternoon and Friday night. The probability for widespread hazardous weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. GMZ430-432-435-450-452-455-470-472-475-211100- Sabine Lake-Calcasieu Lake-Vermilion Bay- Coastal waters from Cameron LA to High Island TX out 20 NM- Coastal waters from Intracoastal City to Cameron LA out 20 NM- Coastal waters from Lower Atchafalaya River to Intracoastal City LA out 20 NM-Waters from Cameron LA to High Island TX from 20 to 60 NM- Waters from Intracoastal City to Cameron LA from 20 to 60 NM- Waters from Lower Atchafalaya River to Intracoastal City LA from 20 to 60 NM- 412 AM CDT Tue Apr 20 2021 This Hazardous Weather Outlook is for the Gulf of Mexico and the coastal lakes and bays of the Gulf of Mexico. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. A dry cold front will move through the region late Tuesday night into Wednesday, bringing moderate offshore flow for Wednesday. Small Craft Advisory may be needed by daybreak Wednesday morning into the afternoon hours. A stronger upper level disturbance is expected to bring stronger winds and higher seas, as well as widespread showers and thunderstorms, by Friday afternoon and Friday night. The probability for widespread hazardous weather is low at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
Nearby
Small Craft Advisories in Louisiana, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.